# SDR DALA2023091207480

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 ELONGATED HOLES ON SHEAR TIES (4 EA) LOC. FR73 BTW STR31L TO STR31R AT THS COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIES (4 EA) LOC. FR73 BTW STR31L TO STR31R AT THS COMPARTMENT AS PER A319 SRM 51-72-11. (2964859)
